0
2013
Impact Factor

A. Byachkov

Publications:

Byachkov A. B., Suslonov V. M.
Maggi's Equations in terms of Quasi-Coordinates
2002, vol. 7, no. 3, pp.  269-279
Abstract
The article is devoted to the developing of methods of nonholonomic mechanics suitable for solving problems of multibody dynamics. A new form of Maggi's equations, Maggi's equations in terms of quasi-coordinates, is represented. The application of this form of equations of motion to some problems of holonomic and nonholonomic multibody dynamics is discussed.
Citation: Byachkov A. B., Suslonov V. M.,  Maggi's Equations in terms of Quasi-Coordinates, Regular and Chaotic Dynamics, 2002, vol. 7, no. 3, pp. 269-279
DOI:10.1070/RD2002v007n03ABEH000209

Back to the list